On \((\alpha, p)\)-convex contraction and asymptotic regularity

Volume 18, Issue 2, pp 132--145

Publication Date: 2018-01-12



M. S. Khan - Department of Mathematics and Statistics, Sultan Qaboos University, P. O. Box 36, PCode 123 Al-Khod, Muscat, Sultanate of Oman, Oman
Y. Mahendra Singh - Department of Humanities and Basic Sciences, Manipur Institute of Technology, Takyelpat-795001, India
Georgeta Maniu - Department of Computer Science, Information Technology, Mathematics and Physics, Petroleum-Gas University of Ploiesti, Bucuresti Bvd., No. 39, 100680 Ploiesti, Romania
Mihai Postolache - China Medical University, Taichung, Taiwan


In this paper, we present the notions of \((\alpha, p)\)-convex contraction (resp. \((\alpha, p)\)-contraction) and asymptotically \(T^2\)-regular (resp. \((T, T^2)\)-regular) sequences, and prove fixed point theorems in the setting of metric spaces.


Approximate fixed point, fixed point, \((\alpha, p)\)-convex contraction, asymptotically regular sequence, asymptotically \(T\) (resp. \(T^2\) and \((T, T^2)\))-regular sequences


[1] M. A. Alghamdi, S. H. Alnafei, S. Radenović, N. Shahzad, Fixed point theorems for convex contraction mappings on cone metric spaces, Math. Comput. Modelling, 54 (2011), 2020–2026.
[2] S. Banach, Sur les opérations dans les ensembles abstraits et leur application aux équations intégrales, Fund. Math., 3 (1922), 133–181.
[3] M. Berinde, Approximate fixed point theorems, Stud. Univ. Babeş-Bolyai Math., 51 (2006), 11–25.
[4] F. E. Browder, W. V. Petryshyn, The solution by iteration of nonlinear functional equations in Banach spaces, Bull. Amer. Math. Soc., 72 (1966), 571–575.
[5] H. W. Engl, Weak convergence of asymptotically regular sequences for nonexpansive mappings and connections with certain Chebyshef-centers, Nonlinear Anal., 1 (1977), 459–501.
[6] T. M. Gallagher, Fixed point results for a new mapping related to mean nonexpansive mappings, Adv. Oper. Theory, 2 (2017), 1–16.
[7] V. Ghorbanian, S. Rezapour, N. Shahzad, Some ordered fixed point results and the property (P), Comput. Math. Appl., 63 (2012), 1361–1368.
[8] K. Goebel, M. Japón Pineda, A new type of nonexpansiveness, Proc. 8th Int. Conf. Fixed Point Theory Appl., Chiang Mai, (2007).
[9] K. Goebel, B. Sims, Mean Lipschitzian mappings, Nonlinear analysis and optimization I, Nonlinear analysis, Contemp. Math., Israel Math. Conf. Proc., Amer. Math. Soc., Providence, RI, 513 (2010), 157–167.
[10] V. I. Istrăţescu, Some fixed point theorems for convex contraction mappings and convex nonexpansive mappings, I. Libertas Math., 1 (1981), 151–163.
[11] M. S. Khan, P. K. Jhade, Theorems on fixed points for asymptotically regular sequences and maps in b-metric space, SQU J. Sci., 22 (2017), 48–52.
[12] M. S. Khan, Y. M. Singh, G. Maniu, M. Postolache, On generalized convex contractions of type-2 in b-metric and 2-metric spaces, J. Nonlinear Sci. Appl., 10 (2017), 2902–2913.
[13] U. Kohlenbach, L. Leuştean, The approximate fixed point property in product spaces, Nonlinear Anal., 66 (2007), 806– 818.
[14] M. A. Miandaragh, M. Postolache, S. Rezapour, Approximate fixed points of generalized convex contractions, Fixed Point Theory Appl., 2013 (2013), 8 pages.
[15] R. Miculescu, A. Mihail, A generalization of Istrăţescu’s fixed point theorem for convex contractions, Fixed Point Theory, 18 (2017), 689–702.
[16] S. Reich, A. J. Zaslavski, Genericity and porosity in fixed point theory: a survey of recent results, Fixed Point Theory Appl., 2015 (2015), 21 pages.
[17] S. Tijs, A. Torre, R. Brânzei, Approximate fixed point theorems, Miron Nicolescu (1903–1975) and Nicolae Ciorânescu(1903–1957), Libertas Math., 23 (2003), 35–39.


XML export